# SDR MALA050606

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 30,722 hours, 26,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP ACCESS PANEL 541AT IS DENTED AND HAS BEEN REPAIRED IAW MESABA EO NR S57060. REF: EAMS WORK ORDER 212675 TASK 5504.
